Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

How severe are my acne scars and what should I do to get rid

How severe are my acne scars and what should I do to get rid
Ankita
Album created by
Ankita
  • 7
  • 0
  • 1
hey Friends,
I am just new to these scars..i used to have just very few pimples all my life may be 1 or 2 at a time with no scars at all. I am 24 yrs rite now. almost 8 months before I went to a dermatologist to show my few pop ups. He prescribed me Lupiderm G which is a very strong steroid. i had no idea of its reaction. it cleared all my acne first but then after few months i had severe breakouts all over my face and my face was covered with cystic acne filled with pus.he even den asked me to continue with Lupidem G (costosteroid).
I continued it for some month coz that Dr was really famous n i never doubted his prescription. but i was scared and was freaking out that why all of sudden this is happening to me. I showed the prescription to another Dr and he said that how can any1 suggest this medicine to you. now I am left with severe Scars all over my face. i used to be so confident,extrovert and happy. but this thing has changed my life. I no more go out with Frnds and fell so depressed all the time.Somehow seems that happiness of my life is gone.I know it may sound stupid but when ever i go outside ppl ask me abut dem and i fell more depressed and I am confining my f to just home.Please suggest me what to do to get rid of these scars.I am currently using Retino A .005%.
hey Friends,
I am just new to these scars..i used to have just very few pimples all my life may be 1 or 2 at a time with no scars at all. I am 24 yrs rite now. almost 8 months before I went to a dermatologist to show my few pop ups. He prescribed me Lupiderm G which is a very strong steroid. i had no idea of its reaction. it cleared all my acne first but then after few months i had severe breakouts all over my face and my face was covered with cystic acne filled with pus.he even den asked me to continue with Lupidem G (costosteroid).
I continued it for some month coz that Dr was really famous n i never doubted his prescription. but i was scared and was freaking out that why all of sudden this is happening to me. I showed the prescription to another Dr and he said that how can any1 suggest this medicine to you. now I am left with severe Scars all over my face. i used to be so confident,extrovert and happy. but this thing has changed my life. I no more go out with Frnds and fell so depressed all the time.Somehow seems that happiness of my life is gone.I know it may sound stupid but when ever i go outside ppl ask me abut dem and i fell more depressed and I am confining my f to just home.Please suggest me what to do to get rid of these scars.I am currently using Retino A .005%.

0 Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×